# SDR ABXA20230623128

- Difficulty date: May 25, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T47014
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MX REPORTED CORROSION DAMAGE ON THE RH WING LOWER SKIN NO. 1 PANEL, 112T4701-4, BETWEEN RSS 852.00 AND RSS 879.30. SIX (6) FASTENERS WERE REMOVED AND AFFECTED AREA WAS BLENDED PER B767-300 SRM 51-20-01. THE DAMAGE WAS FOUND TO BE OUT OF LIMITS PER B767-300 SRM 57-20-01, ALLOWABLE DAMAGE 1, TABLE II. THE REPAIR ACCOMPLISHED IS ACCEPTABLE AND HAS STAGE 1 APPROVAL FOR STATIC STRENGTH PER FAA FORM 8110-3 SIGNED BY ROBERT
MANASHI, DER T 876272412, DATED 12-JUN-2023. " REPAIRED PER ABX-REA-5725-65040-00.
